# SDR SWAA2022101416518

- Difficulty date: September 23, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Deteriorated
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOORWAY LINNING NUT ASSIST HANDLE AT AFT GALLEY AREA (2 EA) 2022-529868 /
